# SDR IPXA2018080332381

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 19,655 hours, 12,477 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, GREEN RES LOW LEVEL AT CRUISE PERFORMED ECAM GRAVITY FED GEAR FOR LANDING EMERG DECLARED LANDED OMA WITH NO FURTHER ISSUES. RESERVOIR QTY WAS FULL DRAINED TO NORMAL RANGE ENG HYD PUMPS AND ELEC HYD PUMPS CKD GOOD REF AMM 71-00-00 AND 29-00-00 CKD WIRING FROM GREEN QTY XMITR TO FWC NR 2 PIN F TO CONN AE PIN 1D CKD OK. REPCACED FWC NR 2 AND GREEN SYS RES QTY XMTR.
